# SDR SIMA202009032002

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 35,379 hours, 32,325 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E1 FIREDET FAIL WHILE CLIMBING OUT.  REMOVED AND REPLACED E1 ENGINE ACC FIRE DETECTOR IAW EMB 140 AMM 26-11-01. OPERATIONAL CHECK GOOD.
